# SDR ASOA20100044

- Difficulty date: January 12, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST LBL18 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 70 PERCENT FSH BOTH FAILED NDT INSP AT WL69. AFT FLANGE RADIUS.  REMOVED LBL 18 FS 409+12 VERTICAL POST ASSY IAW IAW SRM 51-42-06.  REQUIRES LOCATION & INSTALLED.  LOCATED & DRILLED 409+128 LBL 18 POST IAW SRM 51-40-11. POST REQUIRES INSTALL.  OK TO INSTALL.  INSTALLED 409+128 POST AT LBL 18 IAW SRM 51-42-06 STEP 9 & C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889. PAINTED POST IAW SRM 51-25-01 PROCEDURE 8 STEP B1,A,B,C,D,E,F AND G. IAW SRM 51-21-01 PROCEDURE 3 STEP A-1,2 AND 3.
